# SDR SWAA2012111509496

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AT LEVEL OF RSS 545 INTERNAL T/E AREA OF RIGHT WING.  REPLACED ANGLE LOCATED AT LEVEL OF RSS 545 INTERNAL T/E AREA OF RIGHT WING IAW B737-300 SRM 51-40-02, 51-10-02 AND DRAWING 65-46460.
